# SDR 99ZZZX2280

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127KC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258255
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: E35893
- Condition: Chafed
- Location: Bleed Air System
- Part time: 1,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR PIPE PN E35893 HAS BEEN FOUND CHAFED BEYOND LIMITS BY THE INBOARD EDGE OF THE LT UPPER ENGINE COWL.  OPERATING CLEARANCE BETWEEN THE COMPONENTS CANNOT BE VERIFIED.  CONTACT/DAMAGE APPEAR AS THE FIRST SYMPTOMS OF INTERFERENCE.  REF:  RAYTHEON CORPORATE JETS CONDITION REPORT.  RAYTHEON CORPORATE JET IPC CH 21-10-05-05, PAGE 0.  DRAWING OF APPROX DAMAGE TO PIPE PN E35893.
